Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 724241, 7 pages
http://dx.doi.org/10.1155/2013/724241
Research Article

Mean-Square Stability of Milstein Methods for Stochastic Pantograph Equations

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Mathematics and Statistics, Guangxi Normal University, Guilin 541004, China

Received 1 June 2013; Revised 22 September 2013; Accepted 27 September 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Feiyan Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Limited, Chichester, UK, 1997. View at MathSciNet
  2. X. Mao and S. Sabanis, “Numerical solutions of stochastic differential delay equations under local Lipschitz condition,” Journal of Computational and Applied Mathematics, vol. 151, no. 1, pp. 215–227, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. T. H. Baker and E. Buckwar, “Numerical analysis of explicit one-step methods for stochastic delay differential equations,” LMS Journal of Computation and Mathematics, vol. 3, pp. 315–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Buckwar, “Introduction to the numerical analysis of stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 297–307, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Buckwar, “One-step approximations for stochastic functional differential equations,” Applied Numerical Mathematics, vol. 56, no. 5, pp. 667–681, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. U. Küchler and E. Platen, “Strong discrete time approximation of stochastic differential equations with time delay,” Mathematics and Computers in Simulation, vol. 54, no. 1–3, pp. 189–205, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Cao, M. Liu, and Z. Fan, “MS-stability of the Euler-Maruyama method for stochastic differential delay equations,” Applied Mathematics and Computation, vol. 159, no. 1, pp. 127–135, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Liu, W. Cao, and Z. Fan, “Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation,” Journal of Computational and Applied Mathematics, vol. 170, no. 2, pp. 255–268, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Wang and C. Zhang, “An analysis of stability of Milstein method for stochastic differential equations with delay,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1445–1452, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. T. H. Baker and E. Buckwar, “Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 184, no. 2, pp. 404–427, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Y. Wang and C. J. Zhang, “Mean-square stability of the Milstein method for solving nonlinear stochastic delay differential equations,” Mathematica Applicata, vol. 21, no. 1, pp. 201–206, 2008. View at Google Scholar · View at MathSciNet
  12. C. Zhang and G. Sun, “The discrete dynamics of nonlinear infinite-delay-differential equations,” Applied Mathematics Letters, vol. 15, no. 5, pp. 521–526, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Zhang and G. Sun, “Nonlinear stability of Runge-Kutta methods applied to infinite-delay-differential equations,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 495–503, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z.-C. Fan and M.-Z. Liu, “The asymptotically mean square stability of the linear stochastic pantograph equation,” Mathematica Applicata, vol. 20, no. 3, pp. 519–523, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Fan, M. Song, and M. Liu, “The αth moment stability for the stochastic pantograph equation,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 109–120, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Xiao and H. Zhang, “Convergence and stability of numerical methods with variable step size for stochastic pantograph differential equations,” International Journal of Computer Mathematics, vol. 88, no. 14, pp. 2955–2968, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Xiao, M. Song, and M. Liu, “Convergence and stability of the semi-implicit Euler method with variable stepsize for a linear stochastic pantograph differential equation,” International Journal of Numerical Analysis and Modeling, vol. 8, no. 2, pp. 214–225, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet